33yo F have had good health until recently. I have fought c-diff for about 6mnths and finished a 6wk tapered dose of vancocin about 3wks ago. The last week I have had a productive cough with green sputum. I dont cough alot seems to be worse in the morning and at night. I have been a smoker for about 10yrs. I went to the doctor and was told my lungs sounded clear and because of the c-diff no antibotics. Can vancocin be effective treatment for respiratory infections. When do I start to get worried because this green stuff is new for me and its scary. Just checking out my options thanks
I assume that "c-diff" means Clostridium Difficile. This is an anaerobic bacterium that usually causes diarrhea. However it can cause respiratory infections, especially upper respiratory infections. Many antibiotics are effective against it including Vancocin
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.